# SDR MEX2003020

- Difficulty date: January 2, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Proximity Switch
- Part number: 833605
- Condition: Failed
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 486 - MEX-SLC - AIRCRAFT RETURNED, WHEN SLAT RETRACTED, THE LIGHTS SLAT DISAGREE CAME ON AND 280 KTS THE OVERSPEED ALARM WAS ACTIVATED.  SPEED WAS REDUCED BELOW 280 AND AFTER 3 MINUTES LIGHT WENT OFF.  IAW THE INSTRUCTIONS OF SHIFT FOREMAN AIRCRAFT RETURNED TO FLIGHT.  IN THE HANGAR, PERFORMED A BITE TO THE PROXIMITY SWITCH AND ELECTRONIC CONTROL PROXIMITY SWITCH WAS REPLACED IAW MM 32-60-04, ALL CORRECT.  (M)
